

RESUSCITATION - 2024Preliminary Programme

	Day 1 - THURSDAY OCTOBER 31			Day 2 - FRIDAY NOVEMBER 1			Day 3 - SATURDAY NOVEMBER 2		
	Track 1 A. Trianti Hall		Workshop / education MC 3	Track 1 A. Trianti Hall		Workshop / education MC 3	Track 1 A. Trianti Hall	Track 2 N.Skalkotas Hall	Workshop / education MC 3
				New educational strategies	Valuing patient and public involvement in resuscitation research: evolution not revolution.	Meet the experts: How to become a better instructor	Year in review	Round-table: In-hospital cardiac arrest	Al in CPR
				UEFA CPR awareness project	Setting the scene		Adult CPR	Etiology of IHCA	
Morning 1 - 08:30-09:45				VR/AR developments	Realities and opportunities		Paediatric CPR	How to improve outcomes after IHCA?	
75 min					Round-table: Experiences from the Resuscitation Community: obstacles and opportunities		Post-arrest	How to prevent IHCA?	
				Rapid cycle deliberate practice			Neonatal resuscitation	Round table discussion 30 min	
				Q/A 15 min			Q/A 15 min		
09:45-10:30				Coffee break			Coffee break		
-				Industry sessions (Room: Rapid-fire session area)			Industry sessions (Room: Rapid-fire session area)		
				Oral abstracts	Round table: Building up educational programs in low resource settings	NLS	Paediatric cardiac arrest	Round table: Brain injury after cardiac arrest	POCUS
Morning 2- 10:30-11:30				Young Investigator Award abstracts presentations			Pediatric cardiac arrest registries in Europe	Highlights from ILCOR statement	
60 min							AHA/ERC differences : ACB – ABC with 5 or 2 rescue breaths in Pediatric CA	Where do we go from here?	
							Chest compression depth		
11:30-13:00				Poster tour (Room: Poster area at Skalkotas foyer, level -1)			Poster tour (Room: Poster area at Skalkotas foyer, level -1)		
12:00-13:00				Lunch			Lunch		
	Opening ceremony			Al and Cardiac Arrest: Revolution or Risk?	Cardiac arrest registries	Meet the experts: How to do QA better	Oral abstracts	Intra-arrest ventilation	POCUS
	Welcome to Athens			Al Tips & Tricks	Updated Utstein template for OHCA		Best of the Best abstracts presentations	The physiology of ventilation during CPR	
Afternoon 1 - 13:00-14:15 75 min	Opening Act			AI & EMS	EuReCa – what's new, what's next?			Manual vs. mechanical ventilation	
	Peter Safar lecture			Al & Intensive Care	ESCAPEnet – lessons learned and new horizons			Caught between Hyper- and hypoventilation	
				Al & Prognostication	Q/A			Measure to improve ventilation	
Afternoon 2 -	Round table: Role of Mechanical circulation support	Case-based discussion: How to handle foreign body airway obstructions		Defibrillation/AED	Special circumstances: traumatic cardiac arrest	Video dispatch	Closing ceremony		
14:30-15:15 45 min	ECMO/Impella/REBOA			Waveform analysis	Pre-hospital setting		Negovsky lecture		
	Preparing for transport			Vector change	Role of chest compressions		Young Investigator Award		
	- ventilation/pressor etc.			Double sequential defibrillation	Role of transfusions		Best of the Best Award		
15:15 - 16:00	Coffee break Industry sessions (Room: rapid-fire session area)			Coffee break Industry sessions (Room: rapid-fire session area)					
Afternoon 3- 16:00-16:45 45 min	Debate PRO/CON: eCPR should be incorporated in clinical practice	Case-based discussion: How to handle sedation after cardiac arrest	Young ERC Open Meeting	Debate PRO/CON: Recovery position kills!	sessions (Room: rapid-fire ses Case-based discussion: How to handle perioperative cardiac arrest	Roundtable on Al and Resuscitation			
Afternoon 4 - 16:45-17:30 45 min	Debate PRO/CON: ERC/ESICM vs. ESAIC/EUSEM Guidelines: Temperature target should be 33!	Round table: WISER Initiative		Debate PRO/CON: We need cardiac arrest centres!	Case-based discussion: How to handle prognostication after cardiac arrest	Abstracts: Young ERC Future Innovations in Resuscitation Science and Technology (F.I.R.S.T) competition			